MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH A-LYTE INTEGRATED MULITSENSOR (IMT NA K CL); ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH A-LYTE INTEGRATED MULITSENSOR (IMT NA K CL); ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed sodium (na) results on two (2) patient samples using an a-lyte integrated multisensor (imt) obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens erroneously depressed sodium (na) results obtained on two (2) patient samples using an a-lyte integrated multisensor (imt) on an atellica ch 930 analyzer.The erroneously depressed patient results were not reported to the physician(s).The same samples were reprocessed on the same atellica ch 930 analyzer.Higher results were obtained, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.
 
Additional Manufacturer Narrative
Additional information (04-sept-2025): siemens service operations support (sos) concluded the investigation of the event.A customer service engineer (cse) performed multiple service actions on the atellica ch 930 analyzer, as part of troubleshooting.No other discordant results were reported after these service actions.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr was filed on 02-sept-2025.

Brand Name
ATELLICA CH A-LYTE INTEGRATED MULITSENSOR (IMT NA K CL)
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration #2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key22991789
Report Number2432235-2025-00229
Device Sequence Number13034119
Product Code JGS
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)150006(17)260512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Model NumberN/A
Device Catalogue Number11099315
Device Lot Number150006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown